Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Heights of algebraic numbers and Szegő's theorem


Author: Wayne Lawton
Journal: Proc. Amer. Math. Soc. 49 (1975), 47-50
MSC: Primary 12D10; Secondary 10F30
MathSciNet review: 0376628
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper we derive an algorithm which yields approximations to the height of an algebraic number. The techniques are analytical and are motivated by prediction theoretic concepts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12D10, 10F30

Retrieve articles in all journals with MSC: 12D10, 10F30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0376628-X
Keywords: Height of algebraic number, Hilbert space, Gram determinant, Jensen's theorem, Szegö's theorem
Article copyright: © Copyright 1975 American Mathematical Society